# SDR AALA20002139

- Difficulty date: December 23, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLT 156 - DURING FLIGHT, AFT GALLEY LEFT OVEN SMOKES.  CONTINUED FLIGHT WITHOUT INCIDENT.  CLEANED OVEN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
